# SDR SWAA2012111309304

- Difficulty date: August 20, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 29,708 hours, 17,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL CORRODED AT BS 727E+6 AND 727E+17, LBL 22.  REMOVED AND REPLACED SUPPORT IAW SRM.
